×

Found 21,412 Documents (Results 201–300)

Estimates for the approximation characteristics of the Nikol’skii-Besov classes of functions with mixed smoothness in the space \(B_{q,1}\). arXiv:2404.05451

Preprint, arXiv:2404.05451 [math.CA] (2024).
MSC:  41A46 41A50 42A10
BibTeX Cite
Full Text: arXiv

Approximation of functions of many variables from the generalization Nikol’skii-Besov type classes in the uniform and integral metrics. arXiv:2403.18414

Preprint, arXiv:2403.18414 [math.CA] (2024).
BibTeX Cite
Full Text: arXiv

Tensor Network Space-Time Spectral Collocation Method for Time Dependent Convection-Diffusion-Reaction Equations. arXiv:2402.18073

Preprint, arXiv:2402.18073 [math.NA] (2024).
MSC:  15A69 35Q79 65M70
BibTeX Cite
Full Text: arXiv

A rigorous integrator and global existence for higher-dimensional semilinear parabolic PDEs via semigroup theory. arXiv:2402.00406

Preprint, arXiv:2402.00406 [math.AP] (2024).
BibTeX Cite
Full Text: arXiv

Chebyshev Subdivision and Reduction Methods for Solving Multivariable Systems of Equations. arXiv:2401.02114

Preprint, arXiv:2401.02114 [math.NA] (2024).
MSC:  65H10
BibTeX Cite
Full Text: arXiv

Calculation of the linear stability of fluid flow in a plane channel with transversely corrugated walls. (English. Russian original) Zbl 07870617

Fluid Dyn. 58, No. 5, 873-881 (2023); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 2023, No. 5, 47-56 (2023).
MSC:  76E05 76F06 76M99
PDFBibTeX XMLCite
Full Text: DOI

Darcy friction coefficient calculated using an ellipsoidal statistical model. (English. Russian original) Zbl 07862635

J. Appl. Mech. Tech. Phys. 64, No. 4, 647-655 (2023); translation from Prikl. Mekh. Tekh. Fiz. 64, No. 4, 108-117 (2023).
MSC:  76P05 76M99
PDFBibTeX XMLCite
Full Text: DOI

Near-linear sample complexity for \(L_p\) polynomial regression. (English) Zbl 07848113

Bansal, Nikhil (ed.) et al., Proceedings of the 34th annual ACM-SIAM symposium on discrete algorithms, SODA 2023, Florence, Italy, January 22–25, 2023. Philadelphia, PA: Society for Industrial and Applied Mathematics (SIAM); New York, NY: Association for Computing Machinery (ACM). 3959-4025 (2023).
MSC:  68Wxx
PDFBibTeX XMLCite
Full Text: DOI arXiv

Magnetohydrodynamic mixed convection flow in a vertical channel filled with porous media. (English) Zbl 07827992

Sharma, Rajesh Kumar (ed.) et al., Frontiers in industrial and applied mathematics. Selected papers based on the presentations at the 4th international conference, FIAM-2021, Punjab, India, December 21–22, 2021. Singapore: Springer. Springer Proc. Math. Stat. 410, 333-345 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Certain properties and their Volterra integral equation associated with the second kind Chebyshev matrix polynomials in two variables. (English) Zbl 07827973

Sharma, Rajesh Kumar (ed.) et al., Frontiers in industrial and applied mathematics. Selected papers based on the presentations at the 4th international conference, FIAM-2021, Punjab, India, December 21–22, 2021. Singapore: Springer. Springer Proc. Math. Stat. 410, 49-65 (2023).
MSC:  76-XX
PDFBibTeX XMLCite
Full Text: DOI

Spectral neural operators. (English. Russian original) Zbl 1535.65302

Dokl. Math. 108, Suppl. 2, S226-S232 (2023); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 514, No. 2, 72-79 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

A computational approach to the generalized Riemann hypothesis. (English) Zbl 07819368

Grześkowiak, Maciej (ed.) et al., Number-theoretic methods in cryptology, NuTMiC 22. Selected papers based on the presentations at the 3rd conference, Poznań, Poland, August 2022. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Cent. Publ. 126, 187-204 (2023).
MSC:  11M06 11M26 11M36
PDFBibTeX XMLCite
Full Text: DOI

Calculation of the linear stability of liquid flow in a flat channel with streamwise wavy walls. (English. Russian original) Zbl 1534.76029

J. Appl. Mech. Tech. Phys. 64, No. 6, 1000-1010 (2023); translation from Prikl. Mekh. Tekh. Fiz. 64, No. 6, 68-80 (2023).
MSC:  76E05 76D05 76M20
PDFBibTeX XMLCite
Full Text: DOI

On rational approximations of Poisson integrals on the interval by Fejér sums of Fourier-Chebyshev integral operators. (Russian. English summary) Zbl 07815497

MSC:  41Axx 42Axx 42Cxx
PDFBibTeX XMLCite
Full Text: Link

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Biographic Reference

all top 3

Software